Richard Ladwig, President Mark Jolovich, Vice President Rusty Bell Ralph Brokaw Ashlee Lundvall John Masterson Kenneth D. Roberts

October 31, 2024

A public meeting of the Wyoming Game and Fish Commission (Commission) will be held on November 14-15, 2024, in Saratoga at the Platte Valley Community Center, 210 W. Elm Street. The meeting will be conducted in person and via Zoom video conferencing. As authorized by W.S. § 23-1-301 through § 23-1-303, the Commission will discuss and may vote to take action on several matters. For informational presentations, the Commission may vote to take action on, or provide the Department direction on, items covered in the presentation.

Thursday, November 14, 2024

Executive Session begins at 8:00 a.m.

The Commission will be asked to vote to approve minutes from the September 10, 2024, **Executive Session.**

A representative from the Attorney General's Office will update the Commission on matters concerning litigation. A representative from the Department may update the Commission on matters concerning the purchase or disposal of real estate.

Open Session begins at approximately 9:00 a.m.

This meeting will be conducted in person and via Zoom video conferencing. To participate via Zoom, please click on the link below. Please note there are different links for each day. If you wish to speak to the Commission and comment on an agenda item via Zoom, please submit an Advanced Agenda Item Comment Form. This form is attached to the agenda. If you wish to speak to the Commission and comment on an agenda item in person, please complete the comment form provided at the meeting.

https://us02web.zoom.us/j/85407542660

Webinar ID: 854 0754 2660

- 1. Presenter: Commission President. Approval of Commission Meeting Minutes. The Commission will be asked to vote to approve the Open Session minutes from the September 2024 Commission meeting. 5 minutes. 9:00-9:05 a.m.
- 2. Presenter: Angi Bruce, Director. Director's Report. The Director will brief the Commission on current issues, challenges, and opportunities. Informational presentation. 20 minutes. 9:05-9:20 a.m.

- 3. Presenter: Eric Wiltanger, Deputy Director, Director's Office. Commission Meeting Locations. The Commission will be asked to vote to approve the change of locations for two 2025 Commission meetings. 10 minutes. 9:20-9:30 a.m.
- 4. Presenters: Josh Coursey, Muley Fanatics Foundation (MFF), and Jessica Crowder and Marissa Taylor, Wyoming Stock Growers Land Trust (WSGLT). The Muley Fanatics Foundation and the Wyoming Stock Growers Land Trust Partnership Update. The Commission will be provided with a joint update from the Muley Fanatics Foundation and the Wyoming Stock Growers Land Trust on their partnership and outreach efforts. Informational presentation. 15 minutes. 9:30-9:45 a.m.
- 5. Presenter: Alan Osterland, Chief, Fish Division, Speas Cool and Warm Water Facility Project Update. The Commission will be briefed on the status of the Speas cool and warm water facility project. Informational presentation. 10 minutes. 9:45-9:55 a.m.
- 6. Presenter: Sean Bibbey, Deputy Chief, Services Division. Jackson Employee Housing Project Update. The Commission will be provided with an update on the employee housing project in Jackson. Informational presentation. 15 minutes. 10:00-10:15 a.m.
- 7. Presenter: Roy Weber, Lands Branch Chief, Services Division. Approval to Acquire or Transfer Less than Fee Title Property Rights. The Commission will be asked to vote to approve the acquisition of less than fee title property rights on one item. 15 minutes. 10:15-10:30 a.m.
 - a. Renewal of a 50-year access agreement for access to the Thorne/Williams WHMA with Christinck Ranch, Albany County.
 - b. Update on status of the Danaher Public Boat Ramp and Fishing Easements, Converse County.
- **8.** Presenter: Joshua Moulton, License Section Manager, Fiscal Division. License Selling Agent Appointments. The Commission will be asked to vote to approve the transfer of two license selling agents and one new license selling agent. 15 minutes. 10:30-10:45 a.m.
- 9. Presenter: Joshua Moulton, License Section Manager, Fiscal Division. Conditional Review of License Selling Agent Sales Total Sales Under \$1,000 in 2024. The Commission will be briefed on agents who have not met the \$1,000 minimum requirement in sales for 2024 and asked to vote to conditionally renew these LSAs and allow them to continue selling licenses. 10 minutes. 10:45-10:55 a.m.
- 10. Presenter: Nish Goicolea, Chief, Communications and Education Division. Website Update. The Commission will be provided with an update on the Department's website. Informational presentation. 30 minutes. 10:55-11:25 a.m.
- 11. Presenter: Chris McBarnes, President, The WYldlife Fund. The WYldlife Fund Update. The Commission will be provided with an update from The WYldlife Fund. Informational presentation. 15 minutes. 11:25-11:40 a.m.

12. Awards, Recognition, Donations. 15 minutes. 11:40-11:55 a.m.

Presenters: Angi Bruce, Director, and Rick King, Chief, Wildlife Division. The Lifetime Achievement award and a service award will be presented.

LUNCH BREAK (12:00-1:15 p.m.)

- 13. Presenter: Chance Kirkeeng, Assistant Fisheries Management Coordinator, Fish Division. Saratoga Lake Post-Treatment Update. The Commission will be provided with an update on the post-treatment status of Saratoga Lake. Informational presentation. 30 minutes. 1:15-1:45 p.m.
- **14. Presenter: Josh Coursey, Muley Fanatic Foundation. Wildlife Crossing 189 Kiosk Update.** The Commission will be provided with an update of the joint effort with WYDOT Wildlife Crossing 189 Kiosk. Informational presentation. 15 minutes. 1:45-2:00 p.m.
- **15. Presenter:** Justin Binfet, Deputy Chief, Wildlife Division. Update on Large Wildfires. The Commission will be provided an update on large-scale wildfires in northeast Wyoming and Dubois. Informational presentation. 20 minutes. 2:00-2:20 p.m.
- 16. Call to the public.

Adjourn for the day.

Friday, November 15, 2024

Executive Session (if needed) begins at 7:00 a.m.

Open Session begins at 8:00 a.m.

This meeting will be conducted in person and via Zoom video conferencing. To participate via Zoom, please click on the link below. Please note there are different links for each day. If you wish to speak to the Commission and comment on an agenda item via Zoom, please submit an Advanced Agenda Item Comment Form. This form is attached to the agenda. If you wish to speak to the Commission and comment on an agenda item in person, please complete the comment form provided at the meeting.

https://us02web.zoom.us/j/86528709322

Webinar ID: 865 2870 9322

17. Tour of Treasure Island and Cadwell Slough. 2 hours. 8:00-10:00 a.m.

The tour will provide an overview of the recent restoration efforts of the Treasure Island Boat Ramp and information on Cadwell Slough future modifications. The tour is open to the public. The public will need to provide their own transportation. We will meet at the Saratoga Hot Springs Resort, 601 Pic Pike Road, Saratoga.

- **18. Presenter:** Craig Smith, Deputy Chief, Wildlife Division. Landowner License Information. The Commission will be provided information on landowner license issuance and asked to provide direction to the Department regarding moving forward to draft a regulation for public input. 1 hour. 10:15-11:15 a.m.
- 19. Call to the public.

Adjourn.

The order of agenda items is subject to change. The State of Wyoming supports the Americans with Disabilities Act. Anyone needing auxiliary aids should contact the Wyoming Game and Fish Department at (307) 777-4501. Every effort will be made for reasonable accommodations.



Wyoming Game and Fish Commission

ZOOM AGENDA ITEM COMMENT FORM

ADVANCED AGENDA ITEM COMMENT FORM

If you wish to speak to the Commission and comment on an agenda item in person, please complete the comment form provided at the meeting.

To help facilitate your request to provide comments at the Wyoming Game and Fish Commission Meeting via Zoom, you must complete and submit this advanced agenda item comment form to toni.bell2@wyo.gov by Thursday, November 8, 2024.

DATE	AGENDA ITEM NUMBER OR TOPIC			
NAME		TITLE/ORGANIZATION		
ADDRESS				
City		State / Province	Postal / Zip Code	
EMAIL				
TELEPHONE NUMBER			Please provide the telephone number you will be using to join the Zoom meeting.	

Please note the order of agenda items is subject to change. It is your responsibility to monitor the progression of the meeting to ensure you are available to comment during the proper agenda item. If you are not present on Zoom via computer or phone at the time we call your name, we will continue on to the next commenter or agenda item.

